# SDR DALA2022120907951

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3305 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR PASSENGER CREW DOOR 4L L OCATED LOWER AFT CORNER IN PASSENGER CABIN.   ACCOMPLISHED DETAIL VISUAL INSPECTION ON REPAIR DOUBLER LOC. ON EXTERNAL SKIN AT DOOR AS REQUIRED PER AND ER/A 603078-14 AND NOT FOUND EVIDENCE OF DEGRADATION OR DAMAGE AND GENERAL VISUAL INSPECTION ON EXTERNAL DOUBLER REPAIR ON DOOR 4L AND REPAIR FOUND ON THE AIRCRAFT MATCHES THE DESCRIPTION DETAIL IN THE COMMENTS SECTION OF THIS ITEM. IAW SRM 52-13-00-300-013.
